# SDR ABXA9600162

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142641
- Condition: Cracked
- Location: Fs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND AN EXISTING REPAIR ON THE FUSELAGE EXTERIOR SKIN AT FS 965 AND LONGERON 14L CRACKED.  REPAIRED SKIN IAW ABX REA D953-13181-MR.
